Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 108, NWS Paducah, KY

March 23, 2012Livingston County, McCracken County, Kentucky; Massac County, Pope County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Mar 23, 2012, 12:22 PM CDT for Livingston County, McCracken County, Kentucky; Massac County, Pope County, Illinois. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2012, 12:22 PM CDT (17:22 UTC)
Expired
Mar 23, 2012, 12:45 PM CDT
In force
23 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Massac County, IL, Pope County, IL, Livingston County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 30 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 11:44 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS53 KPAH 231722
SVRPAH
ILC127-151-KYC139-145-231745-
/O.NEW.KPAH.SV.W.0108.120323T1722Z-120323T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1222 PM CDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...         
  SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
  WESTERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  EAST CENTRAL MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 1245 PM CDT.

* AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  REIDLAND...AND MOVING NORTH AT 45 MPH.  QUARTER SIZE HAIL WAS      
  REPORTED WITH THIS STORM IN REIDLAND.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  BURNA...GOLCONDA...HAMLETSBURG AND SMITHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3738 8853 3732 8828 3697 8851 3702 8860
TIME...MOT...LOC 1721Z 190DEG 39KT 3706 8852
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
091 
WWUS53 KPAH 231735
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1235 PM CDT FRI MAR 23 2012

ILC127-KYC145-231745-
/O.CAN.KPAH.SV.W.0108.000000T0000Z-120323T1745Z/
MASSAC IL-MCCRACKEN KY-
1235 PM CDT FRI MAR 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASSAC COUNTY IN
SOUTHERN ILLINOIS...AND EAST CENTRAL MCCRACKEN COUNTY IN WESTERN
KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3715 8847 3722 8856 3738 8853 3732 8828
TIME...MOT...LOC 1735Z 190DEG 39KT 3721 8849

$$

ILC151-KYC139-231745-
/O.CON.KPAH.SV.W.0108.000000T0000Z-120323T1745Z/
POPE IL-LIVINGSTON KY-
1235 PM CDT FRI MAR 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
POPE COUNTY IN SOUTHERN ILLINOIS...AND CENTRAL LIVINGSTON COUNTY IN
WESTERN KENTUCKY UNTIL 1245 PM CDT...

AT 1234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF BURNA...OR 12 MILES NORTHEAST OF PADUCAH...MOVING NORTH
AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3715 8847 3722 8856 3738 8853 3732 8828
TIME...MOT...LOC 1735Z 190DEG 39KT 3721 8849
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:57 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Mar 23, 9:57 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
957 AM CDT FRI MAR 23 2012

.UPDATE...
ISSUED AT 951 AM CDT FRI MAR 23 2012

MINOR UPDATE TO GRID/TEXT/TABULAR FORECAST PRODUCTS WAS MADE TO
ADD AN ADDITIONAL MENTION OF SMALL HAIL...GUSTY WINDS AND HEAVY
RAINFALL TO MORNING PORTION OF TODAYS FORECAST. DURING THE LAST
HOUR...FOCUSED VORTICITY WITH LEADING CONVECTIVE BAND HAS BEEN
LEADING TO ENHANCED TURNING PRODUCING MORE PRONOUNCED UPDRAFTS
CAPABLE OF PRODUCING SMALL TO MODERATE SIZE HAIL AND WIND GUST
POTENTIAL. THE MAIN LIMITATION FOR INCREASED COVERAGE OF THIS
STORM INTENSITY EARLY ON WILL BE CLOUD COVER...INHIBITING SURFACE-
BASED PARCEL LIFT. ENHANCED SHEAR AND THERMAL PROFILES THIS
AFTERNOON WILL LIKELY COMPENSATE FOR POORER INSOLATION...SO
ANTICIPATE GREATER COVERAGE OVER SERN IL/SWRN IN/WRN KY LATER TODAY.

&&

.SHORT TERM /TODAY THROUGH SUNDAY/...
ISSUED AT 346 AM CDT THU MAR 22 2012

LARGE AND DEEP OCCLUDED CYCLONE OVER THE PLAINS STATES WILL MOVE
SLOWLY EASTWARD THROUGH SUNDAY. BANDS OF SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO SPIRAL AROUND THE CIRCULATION CENTER. ONE SUCH
BAND OVER THE EASTERN OZARKS WILL PUSH EASTWARD ACROSS SOUTHEAST
MISSOURI THIS MORNING...AND POSSIBLY INTENSIFY OR REDEVELOP WITH
DAYTIME HEATING THIS AFTERNOON.

THE CYCLONIC CIRCULATION CENTER OVER EASTERN KANSAS EARLY THIS
MORNING WILL MOVE EAST ACROSS MISSOURI TODAY...PASSING NEAR KSTL
THIS EVENING. AS PREVIOUSLY MENTIONED...A BAND OF SHOWERS AND
STORMS WILL CROSS SOUTHEAST MISSOURI THIS MORNING. AT LEAST A FEW
BREAKS OF SUNSHINE ARE EXPECTED AHEAD OF THIS ACTIVITY. AS THE
UPPER LEVEL COLD POOL OVERSPREADS THE REGION...CAPES ARE FORECAST
TO APPROACH 1000 J/KG THIS AFTERNOON EAST OF THE MISSISSIPPI
RIVER. ONE OR MORE BANDS OF CONVECTION WILL LIKELY BE ARCING
AROUND THE CIRCULATION CENTER THIS AFTERNOON. WET BULB ZERO
HEIGHTS WILL BE QUITE LOW...AVERAGING BETWEEN 7 AND 8K FEET. THIS
COULD RESULT IN SOME PROLIFIC HAIL PRODUCERS...AND HAIL WILL BE
MENTIONED IN THE GRIDS AND ZONES. SHEAR PROFILES WILL BE
FAVORABLE FOR SUSTAINED ORGANIZED STORM STRUCTURES...WITH DEEP
LAYER /0 TO 6 KM/ SHEAR AROUND 40 KNOTS. THE RELATIVELY WEAK
INSTABILITY SHOULD TEMPER THE OVERALL SEVERE THREAT. CONVECTION
WILL LIKELY ORGANIZE ALONG AND JUST AHEAD OF THE OCCLUDED FRONT
/LEADING EDGE OF DRIER AIR/ MARKED BY THE CONVECTION NOW OVER THE
OZARKS AT 08Z.

INSTABILITY WILL WANE WITH LOSS OF DAYTIME HEATING THIS
EVENING...LEADING TO A GRADUAL DECREASE IN THE INTENSITY AND
COVERAGE OF STORMS. SOMEWHAT DRIER AND COOLER AIR WILL OVERSPREAD
THE FORECAST AREA IN THE WAKE OF THE OCCLUDED FRONT. LOWS WILL BE
NOTICEABLY COOLER SATURDAY MORNING...THOUGH STILL 5 TO 10 DEGREES
ABOVE NORMAL.

SATURDAY WILL BE COOLER AND DRIER AS LOW LEVEL WINDS BECOME
NORTHWEST IN THE WAKE OF THE CIRCULATION CENTER. THE CLOSE
PROXIMITY OF THE DEEP UPPER LOW AND COLD POOL WILL PROMOTE
SCATTERED SHOWERS. THUNDER APPEARS UNLIKELY GIVEN THE DRIER AND
MORE STABLE LOW LEVEL AIR MASS...BUT MAINTAINED MENTION OF
ISOLATED THUNDER IN THE AFTERNOON. FAVORED THE COOLER NAM MOS
GUIDANCE FOR HIGHS.

A MID LEVEL RIDGE WILL MOVE OVER THE FORECAST AREA ON SUNDAY IN
THE WAKE OF THE STORM SYSTEM. ALTHOUGH THIS WILL RESULT IN LOTS OF
CLEAR SKY AND WARMER TEMPS...GUIDANCE SEEMS A LITTLE OVERDONE WITH
THE WARMUP CONSIDERING THE SURFACE HIGH WILL STILL BE WEST OF US.
GENERALLY STAYED AT OR BELOW THE COOLER NAM MOS.

.LONG TERM / SUNDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 346 AM CDT THU MAR 22 2012

HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MAKE FOR TWO SUNNY AND
PLEASANT DAYS TO START THE NEW WORK WEEK. TEMPERATURES WILL STILL BE
10-15 DEGREES ABOVE NORMAL.

THE 00Z ECMWF AND GFS EACH DEVELOP SOME CONVECTION ALONG A FRONT TO
OUR NORTH AND NORTHWEST TUESDAY EVENING...AND SHIFT IT EAST
SOUTHEAST INTO THE AREA OVERNIGHT INTO WEDNESDAY MORNING. THE 00Z
ECMWF HAS COME INTO AGREEMENT WITH THE GFS IN GENERATING WEST
NORTHWEST FLOW ALOFT AND PUSHING THE FRONT THROUGH THE AREA BY
WEDNESDAY EVENING. MODEL SOUNDINGS DO NOT INDICATE A SIGNIFICANT
CAP...BUT LOW-LEVEL MOISTURE MAY BE THE LIMITING FACTOR FOR
DEVELOPMENT COVERAGE ALONG AND AHEAD OF THIS FRONT TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT.

THE MODELS DIVERGE FOR THURSDAY AND FRIDAY...WITH THE ECMWF CARVING
OUT A DEEPER TROUGH OVER THE MID-ATLANTIC AND NORTHEAST. THIS DRIVES
THE FRONT WELL SOUTH OF THE FORECAST AREA...AND ALLOWS MORE
SIGNIFICANT SURFACE HIGH PRESSURE TO BUILD ACROSS THE REGION
THURSDAY AND FRIDAY. THE END RESULT OF THE LATEST ECMWF IS A DRY END
TO THE WEEK. THE GFS IS MORE PROGRESSIVE AND KEEPS THE FRONT JUST
SOUTH OF THE FORECAST AREA...AND THEN BEGINS TO LIFT IT BACK ACROSS
THE AREA THURSDAY NIGHT AND FRIDAY WITH A DECENT CHANCE OF
CONVECTION.

PUT AT LEAST A SLIGHT CHANCE POP IN THE FORECAST THURSDAY THROUGH
FRIDAY...BUT WILL HAVE TO MONITOR CLOSELY TO SEE IF THE LATEST ECMWF
SOLUTION GAINS MOMENTUM. THE ECMWF WOULD ALSO LEAD TO SOME COOLING
FOR THURSDAY AND FRIDAY...BUT WE SHOULD STILL BE ABOVE NORMAL.

&&

.AVIATION...
ISSUED AT 645 AM CDT THU MAR 22 2012

TIMING OF SHOWERS AND THUNDERSTORMS IS THE MAIN AVIATION CONCERN.
MAIN BAND OF CONVECTION OVER SE MISSOURI AT 11Z WILL SWING NORTHEAST
ACROSS KPAH/KCGI THIS MORNING. THIS BAND MAY WEAKEN OR EVEN
DISSIPATE LATER THIS MORNING...BUT DIURNAL HEATING WILL CAUSE
REGENERATION OF A LINE OF STORMS BY MIDDAY. KEVV/KOWB AREA WILL
LIKELY BE AFFECTED BY STORMS BY 18Z OR SO. THE EXACT TIMING IS STILL
VERY DIFFICULT...BUT CONFIDENCE IS HIGH IN STORMS OCCURRING IN THE
16Z TO 22Z TIME FRAME. MUCH OF TONIGHT SHOULD BE DRY AS COOLER AND
DRIER AIR WORKS INTO THE REGION. OUTSIDE OF
THUNDERSTORMS...PRIMARILY VFR CONDITIONS ARE EXPECTED ONCE THE EARLY
MORNING LOW CLOUDS LIFT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...SMITH
SHORT TERM...MY
LONG TERM....DRS
AVIATION...MY
Hazardous weather outlook, Mar 23, 12:02 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1202 PM CDT FRI MAR 23 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-240930-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1202 PM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORM WATCH NUMBER 101 IS IN EFFECT FOR ALL
OF SOUTHERN ILLINOIS...WEST KENTUCKY...SOUTHWEST INDIANA AND A SMALL
PART OF SOUTHEAST MISSOURI...NEXT TO THE MISSISSIPPI RIVER.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...AND PARTS OF WESTERN KENTUCKY THIS
AFTERNOON AND EVENING. THE MAIN HAZARD REMAINS LARGE HAIL...BUT
ISOLATED DAMAGING WINDS AND EVEN A TORNADO CANNOT BE RULED OUT.

ONE OR MORE LINES OF THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF
THE MISSISSIPPI RIVER. THE ACTIVITY WILL WEAKEN AFTER SUNSET AS A
COLD FRONT PASSES EAST OF OUR REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. SMALL HAIL
AND GUSTY WINDS MAY ACCOMPANY ANY STORMS THAT DEVELOP.

A SMALL CHANCE OF THUNDERSTORMS IS FORECAST TUESDAY NIGHT THROUGH
THURSDAY. AT THIS TIME...SEVERE WEATHER CANNOT BE RULED OUT TUESDAY
NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY. ACTIVATION OF SPOTTERS
IS NOT ANTICIPATED TONIGHT THROUGH THURSDAY.

MY/DRS/SMITH

In the hours before

Local storm report, Mar 23, 11:49 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1149 AM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     FUNNEL CLOUD     E FRUITLAND             37.45N 89.64W
03/23/2012                   CAPE GIRARDEAU     MO   PUBLIC

            PUBLIC REPORTS POSSIBLE FUNNEL NEAR P AND G PLANT ON 177
            EAST OF FRUITLAND.

&&

JAYSONW
Local storm report, Mar 23, 11:50 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1150 AM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     HAIL             1 E SIMPSON             37.47N 88.74W
03/23/2012  M0.75 INCH       JOHNSON            IL   TRAINED SPOTTER

&&

JAYSONW
Local storm report, Mar 23, 12:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1208 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TORNADO          1 W NEELYS LANDING      37.50N 89.52W
03/23/2012                   CAPE GIRARDEAU     MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS POSSIBLE BRIEF TORNADO TOUCHDOWN

&&

JAYSONW
Local storm report, Mar 23, 12:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1209 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     HAIL             CARRIER MILLS           37.69N 88.63W
03/23/2012  M0.75 INCH       SALINE             IL   TRAINED SPOTTER

&&

JAYSONW
Local storm report, Mar 23, 12:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1217 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     FUNNEL CLOUD     5 N DE SOTO             37.89N 89.23W
03/23/2012                   JACKSON            IL   AMATEUR RADIO

&&

JAYSONW
Local storm report, Mar 23, 12:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1220 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             REIDLAND                37.01N 88.53W
03/23/2012  M1.00 INCH       MCCRACKEN          KY   TRAINED SPOTTER

&&

JAYSONW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 12:51 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston24 min
Mar 23, 1:30 PM CDTSevere Thunderstorm WarningPAHCrittenden, Union, Webster30 min
Mar 23, 1:58 PM CDTSevere Thunderstorm WarningPAHHenderson, Union32 min
Mar 23, 2:21 PM CDTSevere Thunderstorm WarningPAHHenderson24 min
Mar 23, 11:14 AM CDTSevere Thunderstorm WarningPAHJackson, Union46 min
Mar 23, 11:19 AM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope26 min
Mar 23, 11:45 AM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson30 min
Mar 23, 11:51 AM CDTTornado WarningPAHJackson24 min
Mar 23, 12:15 PM CDTSevere Thunderstorm WarningPAHHamilton, Saline, Williamson30 min
Mar 23, 12:18 PM CDTTornado WarningPAHFranklin, Jackson, Perry42 min
Mar 23, 12:55 PM CDTTornado WarningPAHFranklin, Jefferson, Perry35 min
Mar 23, 1:29 PM CDTTornado WarningPAHJefferson46 min
Mar 23, 1:32 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne, White28 min
Mar 23, 1:52 PM CDTTornado WarningPAHWayne23 min
Mar 23, 2:12 PM CDTSevere Thunderstorm WarningPAHEdwards, Wabash33 min
Mar 23, 2:46 PM CDTTornado WarningPAHWayne14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.